# SDR DXTA2009091103785

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 5,642 hours, 3,450 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM SBA, ALL 3 MLG`S WOULD NOT RETRACT.  INSPECTED MLG, MLG SELECTOR VALVE & CABLE, GEAR CONTROL LINKAGE, LATCHES, CONTROL LEVER, WOW SWITCHES, WIRING HARNESS, UPLOCKS & SURROUNDING AREAS. CHECKED FREEDOM OF MOVEMENT OF GEAR SELECTOR HANDLE.  APPLIED HYD PRESSURE CYCLED GEAR 25 TIMES- NO DEFECTS NOTED.  ALL INDICATIONS NORMAL.  WORK PERFORMED PER CMP'S 322017 321023 321024 AND MM 32-30-00 PER REQUEST PERFORMED CMP 275101- FLAP/SLAT CONTROL AND DRIVE SYSTEM- FUNCTIONAL TEST. NO DEFECTS NOTED. PERFORMED ENGINE RUNS TO CHECK OUTPUT OF ENGINE DRIVEN HYD PUMPS.  ALL SYSTEMS OPERATING NORMALLY.
